# SDR AALA991133

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Tail Compartment
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 2374 - AFTER TAKEOFF DFW TO ORD, NOTED HYDRAULIC FLUID ODOR THROUGHOUT CABIN AND LEFT HYDRAULIC FLUID QTY DECREASING.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPAIRED LEAKING HYDRAULIC FLUID LINE CONNECTED TO HYDRAULIC FLUID TRANSFER PUMP.  ACCOMPLISHED AIR CONDITIONING PACK BURN OUT AND REPLACED SEPARATOR BAGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
